Translator Disclaimer
October 2019 A note on the spherical images of W-partially null curves in Minkowski space-time $\mathbb{E}_{1}^{4}$
Yasin Ünlütürk, Zeynelabidin Karakaş
Tbilisi Math. J. 12(4): 213-225 (October 2019). DOI: 10.32513/tbilisi/1578020578

Abstract

In this study, we investigate the tangent, principal normal and trinormal spherical images of a W-partially null curve in pseudohyperbolic space $\mathbb{H}_{0}^{3}$ of Minkowski space time $\mathbb{E}_{1}^{4}$. The tangent, principal normal spherical images of a W-partially null curve occur as spacelike curves lying in pseudosphere $\mathbb{S}_{0}^{3}$, then the Frenet-Serret invariants of the mentioned image curves are obtained in terms of the invariants of W-partially null curve. The trinormal spherical images of a W-partially null curve occur as spacelike curves lying in pseudohyperbolic space $\mathbb{H}_{0}^{3}$, then the Frenet-Serret invariants of the mentioned image curves are obtained in terms of the invariants of W-partially null curve. Finally, we give some characterizations of the spherical images being helices.

Citation

Download Citation

Yasin Ünlütürk. Zeynelabidin Karakaş. "A note on the spherical images of W-partially null curves in Minkowski space-time $\mathbb{E}_{1}^{4}$." Tbilisi Math. J. 12 (4) 213 - 225, October 2019. https://doi.org/10.32513/tbilisi/1578020578

Information

Received: 18 October 2018; Accepted: 15 November 2019; Published: October 2019
First available in Project Euclid: 3 January 2020

zbMATH: 07179182
MathSciNet: MR4047586
Digital Object Identifier: 10.32513/tbilisi/1578020578

Subjects:
Primary: 53C50
Secondary: 53C40

Rights: Copyright © 2019 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
13 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.12 • No. 4 • October 2019
Back to Top